# SDR VTZA96326

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Inoperative
- Location: Baggage Pod
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6283 - IAD-HPN - ABORTED TAKEOFF DUE TO A MOMENTARY BAGGAGE SMOKE LIGHT INDICATION.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE BAGGAGE POD SMOKE DETECTOR IAW THE AIRCRAFT MM.  THE AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
